Join the 'Rebif' group to help and get support from people like you.
We found 21 questions associated with the 'Rebif' topic.
Posted 23 May 2017 by • 0 answers
I get so sleepy I have no choice but lay down & sleep. I think that's a good thing so the medicine can go thru my body I just can't walk to good yet. i was told it takes time to get back everything. I just started - it's been 3 weeks
Posted 24 May 2017 by • 0 answers
I was diagnosed with MS in June 2015 experiencing nobness in half of my face and dizziness, Are anyone had experience sadness and hopeless, anxiety, with Rebif?I have been on it for 1 year and 9 months 44 mcg and I'm not shure if what I'm feeling is a side effect of the medication, I had ...
Posted 28 Nov 2015 by • 2 answers
I switched from rebif to tecfidera and I'm losing weight. Is this normal
Posted 19 Dec 2014 by • 1 answer
Has anyone ever had a week or so lapse in taking their Rebif? I am down to a week left in my current supply and my insurance company is delaying the shipment of my next supply. Is it ok if I have a week or so lapse in taking it? Can I just start taking it as usual once I get more?
Posted 20 Nov 2014 by • 3 answers
Posted 24 Jun 2014 by • 1 answer
Taking linzess for about 4 months, also synthroid, klonopan, Lexapro, rebif over several years for ms. Vision is blury, eyes feel heavy and ache.
Posted 6 Aug 2013 by • 2 answers
... starts by feeling like I need to stretch but no matter how much I stretch it's not enough then I get total body chills that last anywhere from 10-40 minutes or more. Does not happen all the time. Only on occasion. It happened last night, of course right after a neuro appt and it had been ...
Posted 29 Aug 2013 by • 2 answers
My nine yr old was just diagnosed and this or Rebif are being discussed.
Posted 30 Jan 2013 by • 1 answer
... leaving blood stains on the sheets. Dr. has taken me off the medicine. It started with Avonex, where my legs started to spot. Just on my legs and no where else.
Posted 14 Jul 2012 by • 2 answers
Hi I have been on rebif for 3 mths. Then first mth on 22, which was OK, then I went up to 44. When I switched all the symptoms of my past relapse returned with avengance. Has anybody else experienced this? I have now switched back to 22 but nothing is resolving and I am wondering if I should give ...
Posted 19 Nov 2011 by • 2 answers
... realized when going to do mine tonight, that I had done it yesterday. That means I had one Monday, Wednesday, and Thursday. Haven't noticed anything, but what might have been a reaction?
Been on Gilenya 5 months, severe case of psorisias has broken out on my butt - anyone else had this?
Posted 1 Aug 2011 by • 1 answer
I never had this prior and think the Gilenya may have brought this out. I'd rather walk around with the misery of the shots (avonex for 7 years , rebif for 4 years) than have this on my butt. at least i know what i was getting..just afraid of what could be next. anyone else have any similiar ...
My Doc is giving "me" the choice of Px for MS and I've read till I'm ready to explodes. Please help?
Posted 19 Apr 2011 by • 3 answers
pretty self explanatory, no clue which medication to choose - Avonex, Copaxone, Betaseron, Rebif...
Posted 2 Jul 2011 by • 1 answer
How harmful would it be to stop for 1-2 weeks? My MS is not severe, I have 100% functionality, recurrences happen mildly (numbness and tingling in feet) maybe every 3-5 months
Posted 9 Feb 2011 by • 1 answer
The vials were wrapped in blanket at the time. Did they freeze and can they still be injected?
Related Condition Support Groups
Rebif Patient Information at Drugs.com
- Rebif Information for Consumers
- Rebif Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rebif (detailed)